MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK VGPC INPUT 23G

D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint occurred during surgery.The depression of anterior chamber was observed during mid of surgery.Hence this incident has been concluded as reportable.The risk identified based upon the description of the event is possible hypotony.There is no information that the involved patient was harmed or that hypotony had occurred.No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4).).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.This complaint is now closed.
 
Event or Problem Description
The following incident has been reported by a clinic from (b)(6).The incident reportedly occurred during surgery.Due to a lack of irrigation there has been sudden depression of the anterior chamber.The tubing was blocked.No sample has been received.No further information is available.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7218220
Report Number1222074-2018-00009
Device Sequence Number832805
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G02
Device Lot Number2000363002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2014
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1